# SDR 08FDEA00276

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA00107
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA.808 BETWEEN STRINGER 34R AND 35R SHEAR TIE DAMAGED ON RADIUS.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE PER DC/MD10-10 SRM 53-13-01 VOL III FIG 8A AND 53-30-00 VOL I FIG10 AND 53-30-00 VOL I PAGE 34 FIG 9.
